Toxic Epidermal Necrolysis (TEN) Induced by a Combination of Phenytoin and OxcarbazepineJournal: Austin Pediatrics (Vol.3, No. 2)
Publication Date: 2016-05-12
Authors : Ochoa MC Ramirez LDH Morales FCA; Valle LJG;
Page : 1-3
Keywords : Toxic Epidermal Necrolysis; Oxcarbazepine; Phenytoin;
Toxic Epidermal Necrolysis (TEN) or Lyell syndrome is an acute systemic inflammation that involves skin, mucous membranes, respiratory epithelia and intestinal. It is regarded as final stage of Stevens - Johnson syndrome (SJS); both entities are part of same pathophysiological and immunological process, differing only by extent of the body surface (BS) area affected. We report an 8 years old female which present a severe phenytoin and oxcarbazepine adverse reaction coursing with all clinical stages of SJS-TEN responding favorably to treatment with intravenous immunoglobulin (IGIV), without use of steroids.
Other Latest Articles
Last modified: 2017-10-05 17:20:23